advertisement
Question
Posted by: Milla | 2004/11/15

Diane as the pill

Hi Doc,

I just got married, have been on the Diane for 7 years because of my skin problems. I have a problem getting excited when in bed with my husband. We didn't have sex before we got married, we are married a month now and we still have not had sex!!!!!! There r 2 reasons for this, one is he cannot get into me, when I visited by Gynae before the wedding she had a look at me and told me that my opening is very small and that I will be in a lot of pain when I have sex for the 1st time. Second I don't get excited when we are in bed and I can see that it is upsetting my husband. I heard from other people that the Diane can lower your libido, it that so?????? If so what other pill can I use for my skin and well as not to fall pregnant???????? Your most soonest response would be greatly appreciated. P.S. What do you think about 'Fermodene"? Kind regards
Miilla

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

All of the pills can decrease libido in some women. However, it sounds like you also have a problem with lubrication. You could try using KY jelly. If you are very tense, this can cause spasm of your vaginal muscles, called vaginismus. There are exercises that you can do to help relax these muscles. You could do an internet search for more information.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement